skip to main content

Results 1 - 10 of 608  for Great Falls College MSU

Results 1 2 3 4 5 next page
Show only
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Epidemic model analyzed via particle swarm optimization based homotopy perturbation method
Material Type:
Article
Add to e-Shelf

Epidemic model analyzed via particle swarm optimization based homotopy perturbation method

Mahmoodabadi, M.J

Informatics in medicine unlocked, 2020, Vol.18, p.100293 [Peer Reviewed Journal]

Full text available

2
New reliable tools to mathematically model chemical reaction systems
Material Type:
Article
Add to e-Shelf

New reliable tools to mathematically model chemical reaction systems

Sayyad Amin, Javad ; Zendehboudi, Sohrab ; Eftekhari, Adel

Chemical engineering research & design, 2019-01, Vol.141, p.156-169 [Peer Reviewed Journal]

Full text available

3
Extension of Laplace transform–homotopy perturbation method to solve nonlinear differential equations with variable coefficients defined with Robin boundary conditions
Material Type:
Article
Add to e-Shelf

Extension of Laplace transform–homotopy perturbation method to solve nonlinear differential equations with variable coefficients defined with Robin boundary conditions

Filobello-Nino, U ; Filobello-Nino, U ; Vazquez-Leal, H ; Vazquez-Leal, H ; Khan, Yasir ; Khan, Yasir ; Sandoval-Hernandez, M ; Sandoval-Hernandez, M ; Perez-Sesma, A ; Perez-Sesma, A ; Sarmiento-Reyes, A ; Sarmiento-Reyes, A ; Benhammouda, Brahim ; Benhammouda, Brahim ; Jimenez-Fernandez, V M ; Jimenez-Fernandez, V M ; Huerta-Chua, J ; Huerta-Chua, J ; Hernandez-Machuca, S F ; Hernandez-Machuca, S F ; Mendez-Perez, J M ; Mendez-Perez, J M ; Morales-Mendoza, L J ; Morales-Mendoza, L J ; Gonzalez-Lee, M ; Gonzalez-Lee, M

Neural computing & applications, 2017-03, Vol.28 (3), p.585-595 [Peer Reviewed Journal]

Full text available

4
A seminumeric approach for solution of the Eikonal partial differential equation and its applications
Material Type:
Article
Add to e-Shelf

A seminumeric approach for solution of the Eikonal partial differential equation and its applications

Dehghan, Mehdi ; Salehi, Rezvan

Numerical methods for partial differential equations, 2010-05, Vol.26 (3), p.702-722 [Peer Reviewed Journal]

Full text available

5
Laplace transform homotopy perturbation method for the approximation of variational problems
Material Type:
Article
Add to e-Shelf

Laplace transform homotopy perturbation method for the approximation of variational problems

Filobello-Nino, U ; Vazquez-Leal, H ; Rashidi, M M ; Sedighi, H M ; Perez-Sesma, A ; Sandoval-Hernandez, M ; Sarmiento-Reyes, A ; Contreras-Hernandez, A D ; Pereyra-Diaz, D ; Hoyos-Reyes, C ; Jimenez-Fernandez, V M ; Huerta-Chua, J ; Castro-Gonzalez, F ; Laguna-Camacho, J R

SpringerPlus, 2016-12, Vol.5 (1), p.1-33 [Peer Reviewed Journal]

Full text available

6
Laplace transform-homotopy perturbation method as a powerful tool to solve nonlinear problems with boundary conditions defined on finite intervals
Material Type:
Article
Add to e-Shelf

Laplace transform-homotopy perturbation method as a powerful tool to solve nonlinear problems with boundary conditions defined on finite intervals

Filobello-Nino, U ; Vazquez-Leal, H ; Khan, Y ; Perez-Sesma, A ; Diaz-Sanchez, A ; Jimenez-Fernandez, V. M ; Herrera-May, A ; Pereyra-Diaz, D ; Mendez-Perez, J. M ; Sanchez-Orea, J

Computational and Applied Mathematics, 2015-04, Vol.34 (1), p.1-16 [Peer Reviewed Journal]

Full text available

7
Nonlinearities distribution Laplace transform-homotopy perturbation method
Material Type:
Article
Add to e-Shelf

Nonlinearities distribution Laplace transform-homotopy perturbation method

Filobello-Nino, Uriel ; Vazquez-Leal, Hector ; Benhammouda, Brahim ; Hernandez-Martinez, Luis ; Hoyos-Reyes, Claudio ; Perez-Sesma, Jose Antonio Agustin ; Jimenez-Fernandez, Victor Manuel ; Pereyra-Diaz, Domitilo ; Marin-Hernandez, Antonio ; Diaz-Sanchez, Alejandro ; Huerta-Chua, Jesus ; Cervantes-Perez, Juan

SpringerPlus, 2014-12, Vol.3 (1), p.1-13 [Peer Reviewed Journal]

Full text available

8
Application of He’s homotopy perturbation method to nonlinear shock damper dynamics
Material Type:
Article
Add to e-Shelf

Application of He’s homotopy perturbation method to nonlinear shock damper dynamics

Fereidoon, A ; Fereidoon, A ; Rostamiyan, Y ; Rostamiyan, Y ; Akbarzade, M ; Akbarzade, M ; Ganji, Davood Domiri ; Ganji, Davood Domiri

Archive of applied mechanics (1991), 2010-06, Vol.80 (6), p.641-649 [Peer Reviewed Journal]

Full text available

9
A new mathematical model for effectiveness factors in biofilm under toxic conditions
Material Type:
Article
Add to e-Shelf

A new mathematical model for effectiveness factors in biofilm under toxic conditions

Meena, V ; Indira, K ; Kumar, Sunil ; Rajendran, L

Alexandria engineering journal, 2014-12, Vol.53 (4), p.917-928 [Peer Reviewed Journal]

Full text available

10
The extended homotopy perturbation method for the boundary layer flow due to a stretching sheet with partial slip
Material Type:
Article
Add to e-Shelf

The extended homotopy perturbation method for the boundary layer flow due to a stretching sheet with partial slip

Ariel, P. Donald ; Syam, Mohammed I ; Al-Mdallal, Qasem M

International journal of computer mathematics, 2013-09-01, Vol.90 (9), p.1990-2002 [Peer Reviewed Journal]

Full text available

Results 1 - 10 of 608  for Great Falls College MSU

Results 1 2 3 4 5 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Show only

  1. Peer-reviewed Journals (484)

Refine My Results

Resource Type 

  1. Articles  (583)
  2. Book Chapters  (23)
  3. Text Resources  (2)
  4. More options open sub menu

Creation Date 

From To
  1. Before 2008  (3)
  2. 2008 To 2009  (43)
  3. 2010 To 2011  (113)
  4. 2012 To 2014  (163)
  5. After 2014  (262)
  6. More options open sub menu

Language 

  1. Portuguese  (6)
  2. Arabic  (3)
  3. Persian  (1)
  4. More options open sub menu

Searching Remote Databases, Please Wait